MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent moved on the balloon.The 80% stenosed target lesion was located in the moderately tortuous and severely calcified mid right coronary artery (rca).The physician had difficulty getting down to the lesion with an apex and nc balloon catheters.So, the physician decided to use a 6f guideliner guide extension catheter to deliver the devices easier and was able to deliver the nc and compliant balloons.After a percutaneous old balloon angioplasty was performed, a 3.50 x 16 synergy drug-eluting stent was advanced; however, the stent could not be delivered to the calcified area after pushing a couple of times.The stent was pulled out and the guideliner was tried to advance down the vessel with the apex balloon and reached the mid rca.The synergy stent was advanced to the lesion and it was noticed that there was no stent on the stent delivery system.The stent was found via x-ray to be in the guide catheter on the stent balloon shaft inside the aorta.The device was pulled out of the patient's body and completed the procedure with a 3.0x16 synergy stent.No patient complications were reported.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12263394
Report Number2134265-2021-09908
Device Sequence Number4066795
Product Code NIQ
UDI-Device Identifier08714729840121
UDI-Public08714729840121
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2023
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0027068391
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1